MathSciNet Relay Station
MathSciNet bibliographic data
MR2446340 (2009h:35157) 35J60 (35J25 35P30)
Tian, Ya; Mu, Chunlai Extinction and non-extinction for a $p$-Laplacian equation with nonlinear source. Nonlinear Anal. 69 (2008), no. 8, 2422–2431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement